# SDR 99ZZZX951

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2156C
- Make and model: Cessna 195B
- Aircraft serial: 16141
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 1640806
- Condition: Cracked
- Location: Brake
- Part time: 320 hours
- Component: Parkerhanfin, 3028
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG-PARTICLE INSPECTION SHOWS A RADIAL CRACK ACROSS 3/4 WIDTH OF FLANGE AND 1/2 WAY THROUGH THE THICKNESS.
